# SDR SWIA202163487

- Difficulty date: October 20, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT SIDE OF THE TRU BAY FLOOR CRACKED EMANATING FROM THE INBOARD EDGE AT THE UPPER FRAME FS193.00. (MARKED)     (C-CHECK RO 1/7/2022)    PERFORMED REPAIR TO LEFT SIDE OF THE TRU BAY FLOOR INBOARD EDGE AT THE UPPER FRAME OF FS193.00 IAW ALL STEPS OF REO 670-53-11-509 REV-D, DATED 2016-06-29. COMPLIED WITH TASK CARD 51-900-1002-SKY.
